# SDR DXTA2024011010568

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N526QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0068
- Aircraft time: 6,390 hours, 4,215 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Mlg
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, MLG DOWN & 3 GREEN,  AMBER WOW MISCOMPARE CAS DISPLAYED.  EXECUTED A GO AROUND & MLG WOULD NOT RETRACT. LEFT MLG DOWN & CAS MESS EXTING. CHKD WOW MISCOMPARE ABNORMAL CKLST, & RETURNED FOR A NORMAL LANDING.  POWERED ACFT & PERFORMED AN ARES DOWNLOAD. T/S WOW MISCOMPARE IAW WDM 32-60-01-02 & FOUND NLG SQUAT SWITCH INTERMIT WHEN MANIPULATING NLG WIRE HARNESS, INDICATING DAMAGED WIRES. AFTER ARES REVIEW, CONFIRMED FINDINGS. R & R NLG WIRE HARNESS IAW 32-20-00. DURING INSTALLATION OF HARNESS, FOUND CONNECTOR PG028 CLOCKED WRONG. DISASSEMBLED BACKSHELL & CLOCKED.  PERFORMED MLG OPS CHECKS IAW 32-00-00, NO FAULTS. TAXI LIGHT OPS CHECK GOOD. PERFORMED NW STEERING OPS CHECK IAW 32-50-00. OPS CHECKED GOOD.
